MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LHK AUGUSTA HEALTH CARE

Medline Industries, LP MEDLINE; DBD-LHK AUGUSTA HEALTH CARE
Catalog Number VASC1446
Medical Device Problem Codes Decoupling (1145); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the manifold and syringe backing off when connecting.".
 
Additional Manufacturer Narrative
The customer reported another issue with the manifold and syringe backing off when connecting.No sample was received for evaluation; review of the finished good bill of materials/pack build and finished good manufacturing instructions did not reveal any nonconformances related to the reported defect, and the drawings for the control syringe and manifold were reviewed and determined to meet product specifications.Based on the above investigation results, the reported event was not able to be confirmed at this time.The root cause for the manifold and control syringe loose connection issues has not been determined to date, and these results will be used to determine appropriate corrective actions moving forward.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LHK AUGUSTA HEALTH CARE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50915042
Report Number1417592-2026-51954
Device Sequence Number5394583
Product Code OES
UDI-Device Identifier40195327473182
UDI-Public40195327473182
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown